MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406772
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During a myocardial biopsy as part of monitoring a heart transplant, the introducer remained blocked below the tricuspid vale when attempting to remove it.When it was finally removed, it was noted to be bent in two different places.There were no complications for the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6 one 7f fast-cath introducer sheath was received for evaluation.The sheath had been bent and kinked in multiple locations.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the bends and kinks is consistent with damage during use.The cause of the device entrapment could not be conclusively determined.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19020837
Report Number3005334138-2024-00122
Device Sequence Number3825847
Product Code DYB
UDI-Device Identifier05414734012980
UDI-Public(01)05414734012980(10)9123697(17)260531
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number406772
Device Lot Number9123697
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale